# SDR CA130513021

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 796 hours
- Engine: Pwa PT6A34
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 1001722051
- Condition: Damaged
- Location: Intake
- Part time: 899 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, SMOKING RIVETS WERE FOUND IN THE LAP JOINT OF THE INTAKE DIVERSION DOOR AND DEFLECTOR. THE INTAKE PLENUM WAS REMOVED, ALL ATTACHMENT RIVETS REPLACED AND DIVERSION DOOR AND INTAKE PLENUM RE-INSTALLED.
